# SDR USAA001381

- Difficulty date: August 29, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N627AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 20,234 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C-4, FLOORBEAM CORRODED, 1 INCH BY 2 INCHES, 2 EACH CRACKS, CORROSION LEVEL 1 C53-221-03,  AT STA 395, RBL 12.  INSTALLED REPLACEMENT PART PER SRM 53-00-51 FIG 203.  (X)
